# SDR HALA2015050305010

- Difficulty date: May 1, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 22,532 hours, 3,780 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 22,532 hours, 3,780 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Faulted
- Location: Nr 2 Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO AIRPORT DUE TO AIR PACK VALVE 2 FAULT DURING CLIMB.  POST FLIGHT REPORT SHOWS AIR ENG 2 BLEED FAULT PRESSURE REGULATOR MESSAGE.  REPLACED PRV BLEED VALVE.
